# SDR SWIA2020072951561

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 31,279 hours, 19,038 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Condition: Failed
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

RECEIVED A LEFT BLEED DUCT WARNING MSG WHILE ENROUTE AT FL220. RAN QRH AND THEN QRC AS PLANE DEPRESSURIZATION. RETURNED TO AVOID FURTHER ICING CONDITIONS AND FOR MX CONSIDERATIONS.  FLIGHT 5717.   MDC REPORTES BLEED LEAK LOCATION AT LOOPS MT 138 AND MT 139. INSPECTED AND FOUND MT 138 LOOP HIGH RESISTANCE AND SMALL LEAK ON THE HIGH PRESSURE GROUND AIR DUCT. ALSO FOUND SMALL LEAK AT THE LEFT ENGINE COWL ANTI ICE VALVE DUCT BELLOWS WHERE MT 139 RUNS AND MISSING E-SEALS ON ANTI ICE VALVE CONECTION. REMOVED AND REPLACED LEFT BLEED LOOP MT 138 AND REMOVED AND REPLACED HIGH PRESSURE GROUND AIR DUCT. OPS CHECK AND LEAK CHECK GOOD IAW AMM.
